# SDR CA020515013

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Aircraft time: 423 hours
- Engine: Pwa PT6A42
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 653677
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE FIRELOOP DETECTION SYSTEM THE FIRELOOP WAS FOUND CHAFING ON THE BAFFLES IN SEVERAL AREAS INCLUDING HEAT EXCHANGER PLUMBING AT ENGINE.
